MathSciNet Relay Station
MathSciNet bibliographic data
MR1618720 16G60 (16G70)
Kasjan, Stanisław Minimal bipartite algebras of infinite prinjective type with prin-preprojective component. Colloq. Math. 76 (1998), no. 2, 295–317.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement